On the Problem of Uniform References to Data Structures

Charles M. Geschke, James G. Mitchell. On the Problem of Uniform References to Data Structures. IEEE Trans. Software Eng., 1(2):207-219, 1975.

@article{GeschkeM75,
  title = {On the Problem of Uniform References to Data Structures},
  author = {Charles M. Geschke and James G. Mitchell},
  year = {1975},
  tags = {data-flow},
  researchr = {https://researchr.org/publication/GeschkeM75},
  cites = {0},
  citedby = {0},
  journal = {IEEE Trans. Software Eng.},
  volume = {1},
  number = {2},
  pages = {207-219},
}